# SDR ZW0A0104804

- Difficulty date: July 10, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N635TW
- Make and model: Boeing 767-200
- Aircraft serial: 28207
- Aircraft time: 15,936 hours, 2,380 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EGRESS LIGHTS INOP AT ROW 1L TO 18L.  SECURED WIRING AT EGRESS LAMP 18L, NO PARTS CHANGED.
